# SDR HALA2020032400070

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 31,586 hours, 4,928 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 33495090002
- Part serial: 02012
- Condition: Malfunctioned
- Location: Apu
- Part time: 49,134 hours, 6,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR APU BLEED FAULT. // NO CURRENT FAULT SHOWING CYCLED APU BLEED WITH APU RUNNING WITH 
NO FAULT APU BLEED VLV HAS 4 PREV LAST LEG FAULTS RPLCD APU BLEED VLV AS PRECAUTION PER A330 AMM 49-51-51. A/C OK FOR SVC.
